Skip to main content

On Varieties of Semilattice-Ordered Semigroups

Abstract

We initiate here a systematic equational classification of semilattice-ordered semigroups. We start with various examples. Then we consider semilattice-ordered semigroups satisfying the identity xr = x. Finally, we reduce the classification to finding certain operators on relatively free semigroups.

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to Martin Kuril or Libor Polak.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kuril, M., Polak, L. On Varieties of Semilattice-Ordered Semigroups. Semigroup Forum 71, 27–48 (2005). https://doi.org/10.1007/s00233-004-0176-3

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00233-004-0176-3

Keywords

  • Free Semigroup
  • Equational Classification